# SDR VGCA20170919001

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 051
- Aircraft time: 81,651 hours, 56,601 cycles
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE INDICATED HIGH TEMPERATURES WHICH COULD NOT BE IMMEDIATELY CONTROLLED BY POWER LEVER,  EVENTUALLY TIT INDICATION WERE RETURNED TO NORMAL PARAMETERS.  CAUSE STILL UNDER INVESTIGATION.
